# SDR AALA20030779

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3843017
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1771 - EN ROUTE ORD-ELP, AFTER TAKEOFF PASSING 4000 FEET IN RIGHT TURN,RIGHT ENGINE FLAMED OUT.  ACCOMPLISHED RESTART NORMALLY.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FUEL PUMP AND CONTROL PER MM.  LEAK CHECKS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
